# SDR 97ZZZX1191

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N227N
- Make and model: Lear 60LEAR
- Aircraft serial: 049
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 23221971
- Condition: Misaligned
- Location: Mlg Aft Trunnion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT MAIN GEAR TRUNNION BUSHING NOT LINED UP WITH FORWARD BEARING.  CORRECTED BY FOLLOWING PROCEDURES IN SRM 51-71-05.  INSTALLED NEW BUSHING, THEN LINE REAMED TO FORWARD BEARING LOCATION.
